# SDR UALA2012090605021

- Difficulty date: September 4, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 65,060 hours, 9,186 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 8
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SYS STATUS MSG.  MAT SHOWS MAINT MSG 23-60581 AND 23-60021.  MEL PROCEDURES C-W. P110 E-17, E20 AND E2 1 CB'S PULLED AND COLLARED.  REPLACED SATCOM SDU PER AMM & HIGH GAIN AMP PER AMM.  BITE TEST GOOD, LOG-ON NORMAL.
